# SDR FDEA200812055087

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FOUND LEFT TRUNNION AFT HOLE INTERIOR   SURFACE CORRODED.  CORROSION REPAIRED AS PER EA NR 1-5310-122650.  REPAIR BUSHING FABRICATED AND INSTALLED AS PER SRM 53-40-00 FIGURE 16 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
